On the maximality of the sum of two maximal monotone operators.

Título inglés On the maximality of the sum of two maximal monotone operators.
Título español Sobre la maximalidad de la suma de dos operadores monótonos maximales.
Autor/es Riahi, Hassan
Organización Univ. Sci. Tech. Languedoc Montpellier II, Montpellier, Francia
Revista 0214-1493
Publicación 1990, 34 (2): 269-271, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we deal with the maximal monotonicity of A + B when the two maximal monotone operators A and B defined in a Hilbert space X are satisfying the condition: Uλ ≥ 0 λ (dom B - dom A) is a closed linear subspace of X.
Clasificación UNESCO 120201
Palabras clave español Operadores maximales
Icono pdf Acceso al artículo completo